# SDR ABXA20120817265

- Difficulty date: August 17, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T122632
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD SUPPORT BEAM GOUGED INBOARD SIDE JUST AFT OF NR 10 JOINT.  REPAIRED SUPPORT BEAM IAW REA B657-59987 MR, ACFT WAS GROUNDED.
